# SDR HEEA084352

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,611 hours
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 407375012101
- Part serial: 061
- Condition: Damaged
- Location: Fadec To Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT CABLE TO BE FAULTY.  AIRCRAFT HAD A FADEC FAILURE AND REVERTED TO MANUAL WITH A POSSIBLE TURBINE OVERSPEED.
